# SDR AALA981042

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN STRINGER 27L FWD OF STATION 520.  REMOVED AND INSTALLED NEW SECTION OF STRINGER PER SRM 53-10-3 PAGE 4B FIG 1.  (M)
